# SDR AALA20040362

- Difficulty date: March 10, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POS  INFLIGHT T1819/10  ON APPROACH LEADING EDGE FLAP ASYMMETRY EICAS MESSAGE.  FLAPS JAMMED AT ONE DEGREE.  USED ALTERNATE METHOD TO GET FLAPS DOWN TO 20.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED BITE CHECK FSEU WITH NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
